# SDR SA06050

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAX  FLT 1099, EN-ROUTE PHL TO JAX.  AN ELECTRICAL BURNING ODOR WAS NOTED IN THE COCKPIT AND FORWARD GALLEY AREA DURING APPROACH INTO JAX.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AVIONICS BAY, GALLEY, AND COCKPIT.  NO PROBLEMS NOTED AND NO ODORS FOUND DURING THE INSPECTION.
